Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Polewczak J. — Global Existence in L1 for the Modified Nonlinear Enskog Equation in R3
Polewczak J. — Global Existence in L1 for the Modified Nonlinear Enskog Equation in R3



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Global Existence in L1 for the Modified Nonlinear Enskog Equation in R3

Автор: Polewczak J.

Аннотация:

Journal of Statistical Physics, Vol. 56, Nos. I/2, 1989, p. 159-173.
A global existence theorem with large initial data in L1 is given for the modified
Enskog equation in R3. The method, which is based on the existence of a
Liapunov functional (analog of the H-Boltzmann theorem), utilizes a weak
compactness argument in L t in a similar way to the DiPerna-Lions proof for
the Boltzmann equation. The existence theorem is obtained under certain condi-
tion on the behavior of the geometric factor Y. The condition on Y amounts to
the fact that the L1 norm of the collision term grows linearly when the local
density tends to infinity.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1989

Количество страниц: 15

Добавлена в каталог: 29.09.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте